# SDR HNAA2019120900377

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 45,398 hours, 42,287 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFRER TAKEOFF AFTER SELECTING GEAR UP. OBSERVED LOUD BANGING NOISE. RIGHT M.L.G. SHOWED GEAR UP AND IN TRANSIT INTERMITENTLY. AFTER 4200 FEET INDICATIONS AND OPERATIONS WERE NORMAL. MX PERFORMED EXTENSION AND RETACTION SYSTEM OPS CHECK IAW AMM 32-30-00 NO FAULTS FOUND. PERFORMED PROXIMITY SWITCHES FUNCTIONAL CHECK WITH BREAK OUT BOX. FOUND RH UP LOCK PROX SWITCH BAD. REMOVED AND REPLACED UPLOCK SWITCHES OPS CHECK GOOD. IAW AMM 32-63-05.
